MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL; MEDICAL LASER

ALMA LASERS LTD HARMONY XL; MEDICAL LASER
Model Number Q SWITCH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Discoloration (2074); Partial thickness (Second Degree) Burn (2694)
Date of Event 02/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) evaluated the device and found that output met the specifications.Based on the initial photos and information provided by the facility, alma clinical concluded that the combination of high energy and high repetition rate is the root cause for this untoward skin reaction.The independent medical expert contacted by alma determined the injury to be reversible second degree burns.Based on the non-permanent nature of the injury, the alleged event was deemed non-reportable.Alma made multiple attempts to request the facility for an update on patient condition.On (b)(6) 2018 the facility finally updated alma that the hyperpigmentation from tattoo removal has not improved at all.Alma clinical re-evaluated the incident based on additional information received and determined it to be reportable at this time.
 
Event or Problem Description
The suspected device (532 nm wavelength) was used on patient's ankle for tattoo removal.The facility diagnosed the injury as a burn.

Brand Name
HARMONY XL
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key7834462
Report Number3004167969-2018-00008
Device Sequence Number1703757
Product Code GEX
UDI-Device Identifier17290110120525
UDI-Public17290110120525
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberQ SWITCH
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/02/2018
Device Age2 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;